# SDR DALA14031756818

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 54,006 hours, 18,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1720, RBL 3, FLOOR SUPPORT CORRODED AT FLOOR AREA.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-40-02 & 53-60-51, FIG 101. FABRICATED NEW FLOOR SUPPORT IAW B DWG 146N5300, REV C & 146N5240 REV C.   HEAT TREATED TO A T6 CONDITION IAW FORM FAS0115, REV .011 INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02 AND APPLIED REPAIR FLOOR PANEL IAW SRM 51-70-03, PARA G, PG 17, GENERAL.
